# SDR CALA2013090900638

- Difficulty date: September 8, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 41,273 hours, 13,290 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 111A1111
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX REAR SPAR WEB AT STATION 663 ON LT SIDE FOUND 1/ 4 INCH CRACK AT LBL-41 & AMP; WL-194.  REPAIR CARRIED OUT IAW SRM 57-10-10,REPAIR-3,ALT-2,PAGE 204-21.
